# SDR IPXA2020121763520

- Difficulty date: December 17, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 77,398 hours, 17,258 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Solenoid
- Condition: Inoperative
- Location: Lt Doors
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW DOOR LEFT SIDE ELECTRIC DOOR SWITCH INTERMITTENT BOTH IN CABIN AND EXTERIOR SWITCHES INTERMITTENT.  DEFERRAL ISSUED, PER MD11 MEL 52-10-3-1-2-1-2 PLACARDS INSTALLED DMI LOG UPDATED.  REPLACED L1 DOOR LOCK PIN RELEASE SOLENOID, PER MM 52-10-06, FUNCTIONAL TEST GOOD.  THIS CLEARS M729452 IPC: 52-11-70-01-070K.
